MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31542
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced infection, abscess, wound vac and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
Plaintiff also allegedly experienced pus, adhesions and debrided necrotic tissue.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13031038
Report Number3011175548-2021-01333
Device Sequence Number17256280
Product Code FTL
UDI-Device Identifier00650862315424
UDI-Public00650862315424
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number31542
Device Catalogue Number31542
Device Lot Number10684949
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale